Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What is the cause of erectile dysfunction ?

sir i am 32 years old man having sextual problems. my penis is not getting hard sometimes when i going to sex with my wife. whats d problem?
Asked On : Tue, 7 Feb 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hello.Welcome to HCM forum.Almost every adult in his life time experiences some difficulty in erection at some or other time.When a person experiences difficulty in erection for more than 25% of times then the problem is called ERECTILE DYSFUNCTION OR ED.It can be caused by various diseases like Diabetes,advanced atherosclerosis,chronic alcoholism,after prostate surgery or spinal surgery etc.It can be caused by medicines like antihypertensives,antidepressants,antihistaminics etc.Psychological reasons like stress,anxiety about sexual performance on earlier occasions,extremely busy life,obesity,lack of exercises etc.Go for regular exercises,reduce weight,stop alcohol and smoking,meditation,discussion with your partner etc.If these methods don't work then consult your doctor.Thanks and good luck.
Answered: Tue, 7 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor